# SDR CA090228001

- Difficulty date: February 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,186 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: C6CFM12681
- Condition: Misinstalled
- Location: Elevator Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MX, THE LWR BRG HSG ASSY ON THE ELEVATOR LEVER ASSY LOCATED BENEATH THE COCKPIT WAS FOUND TO BE INSTALLED UPSIDE DOWN. SUBSEQUENT RUBBING DAMAGE HAS RESULTED AND THE PART DEEMED UNSERVICEABLE.
